RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 2, Pages 73–77 (Mi vmj618)  

Notes

On some problems in the theory of functions

Yu. F. Korobeĭnik

Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz

Abstract: The paper devoted the memory of the outstanding Russian mathematician A. F. Leont'ev (1917–1987) consists of three sections. In § 1 the author sets one probably new hypothesis concerning the well known Riemann's Zeta Function $\zeta(z)$ and proves with the helps of this hypothesis that all zeros of $\zeta(z)$ are simple and lie only on the real axis and on the line $\Re z=1/2$. In § 2 the formulation of one theorem on convex functions from the first part of the monography of Hayman W. K. and Kennedy P. B. a bit is slightly corrected. In the last section the author express his gratitude to some mathematicians (especially to A. F. Leont'ev) who supported him throughout his comparatively long scientific career.

Key words: Riemann's Zeta Function and its zeros, convex functions and its derivatives.

Full text: PDF file (177 kB)
References: PDF file   HTML file

Received: 25.01.2017

Citation: Yu. F. Korobeǐnik, “On some problems in the theory of functions”, Vladikavkaz. Mat. Zh., 19:2 (2017), 73–77

Citation in format AMSBIB
\Bibitem{Kor17}
\by Yu.~F.~Korobe{\v\i}nik
\paper On some problems in the theory of functions
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 2
\pages 73--77
\mathnet{http://mi.mathnet.ru/vmj618}


Linking options:
  • http://mi.mathnet.ru/eng/vmj618
  • http://mi.mathnet.ru/eng/vmj/v19/i2/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:91
    Full text:31
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019